# SDR DALA2016052004109

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,399 hours, 37,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE ON A REPAIR ANGLE COMMON TO NOSE WHEEL WELL, BS 263, BULKHEAD INSTALLATION BETWEEN RBL 10 AND RBL 18.  REF ERA 546674-14.
